• Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Brand new here...need advice. Bf having new problem with instantaneous violent reaction after injecting

7crows

Greenlighter
Joined
Nov 25, 2021
Messages
1
My bf has used heroin episodically for years. It had never been manageable.

This time, a weird thing is happening. He injectsband instantaneously, his body is contorting and flopping around, he shouts, groans, and cries out, teeth clenched, face all red. Many times, people nearby(outside the bathroom, walking past the RV, drivers passing his parked car) will alert the police because of the racket he makes and because of the damage he is causingbto his immediate environment. Sometimes he fully drops after an episode like this and has to be revived in the ER. Sometimes not.

I dont remember him EVER doing this before. Is he mixing it with something new? It is terrifying
 

menidiatis

Bluelighter
Joined
Jul 24, 2021
Messages
293
The heroin could very well be cut with something. I doubt opioids would cause such a reaction, unless what you describing is a seizure, oxycodone can cause a seizure so maybe heroin can as well.

But street heroin is such a dirty thing it could very well be cut with anything. I remember at uni we read about a case of people injecting H that had some substance that melted their dopaminergic neurons turning all of them into parkinson patients. So only God knows what this heroin your bf is injecting could have inside.

Except if it has something to do with injecting technique, but someone else will have to chime in in that, I have never injected
 

Robi

Bluelighter
Joined
Sep 28, 2021
Messages
275
Location
Under a rock*Queen of the Rolly Pollies*
My bf has used heroin episodically for years. It had never been manageable.

This time, a weird thing is happening. He injectsband instantaneously, his body is contorting and flopping around, he shouts, groans, and cries out, teeth clenched, face all red. Many times, people nearby(outside the bathroom, walking past the RV, drivers passing his parked car) will alert the police because of the racket he makes and because of the damage he is causingbto his immediate environment. Sometimes he fully drops after an episode like this and has to be revived in the ER. Sometimes not.

I dont remember him EVER doing this before. Is he mixing it with something new? It is terrifying
same here never injected, im worried for you both, doesnt sound like fentynl, that just made me drop all quite, get help
 

D's

Administrator
Staff member
Joined
Apr 26, 2006
Messages
28,464
Welcome to Bluelight @7crows

Not my proudest accomplishments in my life but In my experience injecting drugs (heroin,coke,crack,meth,MDMA,ketamine,MXE, and lord knows what else.. I can tell you that I have not acted like the same way as him(Yet)... Meaning it has either got to be some RC or he is tweeking the fuck out on crystal meth.

Hope you can find what you are looking for and just know the signs.. If you start to worry for your own safety then you should have left days ago. There is so much you can do.
Like the saying you can walk a horse to a watering trough, but you can't get the horse to drink from it.
 

VerbalTruist

Sr. Moderator: DC, H&R, MH
Staff member
Joined
Oct 15, 2004
Messages
10,760
Location
PNW
Sounds like he needs to find a new source. That shouldn’t be happening… Is he hitting an artery? That hurts.
 

Jennn

Bluelighter
Joined
Jun 28, 2021
Messages
184
Location
Eh?
I relapsed last year until a couple months ago and I was still having to give urine samples and 4-5 different drugs tested positive. Heroin, fentanyl, fentanyl and benzo rc's and methamphetamine. I went back on methadone.
I had a reaction that I thought was cotton fever one of the few times I iv'ed. Body spasms but not as bad as what you explained.
He should definitely not iv anymore. It's crazy what they cut it with now.
If he keeps it up it could possibly kill him as we don't know wth it is.
 

G_Chem

Bluelighter
Joined
Apr 17, 2015
Messages
4,180
I’m surprised he keeps using with these reactions, I mean fuck I like to get high but that doesn’t sound pleasant in the slightest. Does he remember these episodes?

Right now the heroin supply in the US is dire. We’re getting a lot of strange reactions from street dope and it’s likely at the lowest quality this country has ever seen.

-GC
 

Hippy Flower Fairy

Bluelighter
Joined
Aug 8, 2021
Messages
388
That heroin is cut with some bad shit like others are saying, they're cutting heroin with alsorts these days, not many places especially America have proper heroin it's mostly fent laced, not just America other places too, UK mix it with alsorts too, but rarely fent

But he definitely needs to find another supplier
 

Coffeeshroom

Moderator: NMI
Staff member
Joined
Jan 17, 2019
Messages
3,607
Location
Sunny South Africa
Hey there and Welcome to BlueWorld

Yeah like most have said so far H shouldn't be doing that so there is definitely a substance in there that they using to cut it with. I would recommend getting it tested if you can or swap suppliers all together. Or maybe down graded to another opiate and see how he reacts to that ( hopefully something pharm grade ) other then that i can't add much more without knowing more but i wish you the best of luck and hope things get better. Just keep an eye on him to the best you can.

Regards
CoffeeShroom
 

neversickanymore

Moderator: DS, CD
Staff member
Joined
Jan 23, 2013
Messages
26,111
Location
babysitting the argument in my head
What did the blood work show in the ER from the times he was “revived” there. Certainly a disturbing and unusual reaction. Please post any unusual results and if you don’t have them you can easily request them with a simple form at the hospital records office. Hope you two figure this out!!
 

dalpat077

Bluelighter
Joined
Oct 14, 2019
Messages
2,238
Won't let me reply to your PM yes It's Flower Fairy
I've had this happen multiple times in the last few months. It seems to be due to two things i.e. either a very short subject line or a subject line that contains any sort of punctuation right at the end of the subject line. Although doesn't seem to be a rule nor consistent.

Only workaround I've found is to start a new conversation and copy and paste the contents of the original PM into your new conversation.

The error generated is one of those "Oops..." error messages right?
 

neversickanymore

Moderator: DS, CD
Staff member
Joined
Jan 23, 2013
Messages
26,111
Location
babysitting the argument in my head
Kinda unexpected to me, but certainly interesting



Could be fent could be acetylcodiene..
 
Last edited:

The UltimateFixx

Bluelighter
Joined
Jul 8, 2021
Messages
1,125
Location
North Wales
Like lots of people have already said, it sounds like a REAL bad cut. One suspicion I have is it might contain codeine phosphate. If injected, this can cause seizures (along other bad side effects).

He needs to change his supplier at the very least ; but if he will insist on using crap THIS awful, he's playing with his life.
 
Last edited:
Top